# SDR 2008FA0000927

- Difficulty date: December 1, 2008
- Submitted: December 30, 2008
- Operation: General aviation
- Aircraft: N8450M
- Make and model: Cessna A150K
- Aircraft serial: A15000150
- Engine: Cont O200*
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: S1053E16T
- Condition: Contaminated
- Location: Air Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

BEGAN NORMAL LANDING CHECK LIST INCLUDING CHECKING CARB HEAT.  AFTER PULLING CARB HEAT ON, ENGINE DIED.  TURNED OFF CARB HEAT & ENGINE RESTARTED ON ITS OWN WITHOUT PILOT INPUTS.  CONTINUED PATTERN & GRADUALLY REAPPLIED CARB HEAT ON BASE AND FINAL.  ON SHORT FINAL ENGINE DIED & PILOT GLIDED TO A SAFE TOUCHDOWN.  ABLE TO RESTART ENGINE & TAXI BACK TO PARKING WITHOUT INCIDENT.  FOUND THE SCAT HOSE COMING FROM FRONT BAFFLE DOWN TO FRONT OF EXHAUST SHROUD HAD FILLED WITH WATER.
